# SDR TLL2015F00000

- Difficulty date: August 10, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N5000G
- Make and model: Bell 206L-1
- Aircraft serial: 45163
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 206031329003
- Condition: Cracked
- Location: Fuselage
- Part time: 18,832 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKS RUN FROM 1ST RIVET TO EDGE OF FITTING, ABOUT .5".  THE INSPECTION OF THIS PART IS SPECIFICALLY DETAILED IN MFG INSPECTION CHECKLIST.  LIKELY CAUSE IS AGE OF ACFT.
